Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Banach spaces embedding isometrically into $L_p$ when $0<p<1$
HTML articles powered by AMS MathViewer

by N. J. Kalton and A. Koldobsky PDF
Proc. Amer. Math. Soc. 132 (2004), 67-76 Request permission

Abstract:

For $0<p<1$ we give examples of Banach spaces isometrically embedding into $L_p$ but not into any $L_r$ with $p<r\le 1.$
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A16, 47C15
  • Retrieve articles in all journals with MSC (2000): 47A16, 47C15
Additional Information
  • N. J. Kalton
  • Affiliation: Department of Mathematics, University of Missouri-Columbia, Columbia, Missouri 65211
  • Email: nigel@math.missouri.edu
  • A. Koldobsky
  • Affiliation: Department of Mathematics, University of Missouri-Columbia, Columbia, Missouri 65211
  • MR Author ID: 104225
  • Email: koldobsk@math.missouri.edu
  • Received by editor(s): March 31, 2002
  • Published electronically: August 20, 2003
  • Additional Notes: The first author was supported by NSF grant DMS-9870027
    The second author was supported by NSF grant DMS-9996431
  • Communicated by: Jonathan M. Borwein
  • © Copyright 2003 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 132 (2004), 67-76
  • MSC (2000): Primary 47A16, 47C15
  • DOI: https://doi.org/10.1090/S0002-9939-03-07169-7
  • MathSciNet review: 2021249